Osaka Journal of Mathematics

Some decomposition properties of injective and pure-injective modules

Jose Luis Garcia and Nguyen Viet Dung

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 31, Number 1 (1994), 95-108.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200785090

Mathematical Reviews number (MathSciNet)
MR1262791

Zentralblatt MATH identifier
0817.16003

Subjects
Primary: 16D90: Module categories [See also 16Gxx, 16S90]; module theory in a category-theoretic context; Morita equivalence and duality
Secondary: 16D50: Injective modules, self-injective rings [See also 16L60]

Citation

Garcia, Jose Luis; Dung, Nguyen Viet. Some decomposition properties of injective and pure-injective modules. Osaka J. Math. 31 (1994), no. 1, 95--108. https://projecteuclid.org/euclid.ojm/1200785090


Export citation